# SDR CALA9900243

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bayonet
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAIL CONE USING EXTERNAL HANDLE WAS LOW.  THE LEFT LOWER TAIL CONE BAYONET WAS REMOVED AND REPLACED DUE TO WEAR.  AN ADJUSTMENT/TEST OF THE TAIL CONE RELEASE MECHANISM WAS PERFORMED IAW MM 53-53-00.
